# SDR CALA9900469

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35836
- Make and model: Doug DC-9-82
- Aircraft serial: 49441
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59164341
- Condition: Hole
- Location: Bs 383
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR APPROXIMATELY STA 383 L-29LT WHERE PREVIOUS PHONE ANTENNA INSTALLED.  INSTALLED DOUBLERS PER SRM 53-04 FIG 38.
